Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 786814, 12 pages
http://dx.doi.org/10.1155/2012/786814
Research Article

Common Fixed Points of Generalized Meir-Keeler Type Condition and Nonexpansive Mappings

Department of Mathematics, Kumaun University, D. S. B. Campus, Nainital 263002, India

Received 20 March 2012; Revised 19 May 2012; Accepted 2 June 2012

Academic Editor: Naseer Shahzad

Copyright © 2012 R. K. Bisht. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. K. Bisht, “Common Fixed Points of Generalized Meir-Keeler Type Condition and Nonexpansive Mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 786814, 12 pages, 2012. https://doi.org/10.1155/2012/786814.